# SDR CA001221004

- Difficulty date: December 6, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2460 · DC Power Distribution System
- Part: Receptacle
- Part number: MS35061
- Condition: Burned
- Location: Nr 1 Engine
- Component: Dc Power/Distri
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEC 6/2000 AFTER ENGINE START ENG NR 1 SMOKE REPORTED COMING FROM DC EXT POWER RECEPTACLE, ENG SHUT DOWN AND POWER RECEPTACLE INSPECTED. FOUND SIGNS OF OVERHEAT WITH MELTED PLASTIC AROUND RECEPTACLE AND SMELL OF BURNED PLASTIC/RUBBER IN NOSE COMPARTMENT. A/C GROUNDED FOR FURTHER INSPECTION. A/C THEN FERRIED TO MAIN BASE FOR FURTHER INSPECTION. FOUND POSITIVE PIN ON RECEPTACLE, BURNT NUT SECURING WIRING LUG TO THE POSITIVE TERMINAL WAS ONLY FINGER TIGHT, PLUS HARDWARE WAS PLAIN NUT AND PLAIN WASHER. RECEPTACLE WAS REPLACED UTILIZING LOCK NUTS. A/C RETURNED TO SERVICE.
